Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Quadratic pairs for odd primes


Author: C. Y. Ho
Journal: Bull. Amer. Math. Soc. 82 (1976), 941-943
MSC (1970): Primary 20D05, 20G40; Secondary 20H30
MathSciNet review: 0417273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20D05, 20G40, 20H30

Retrieve articles in all journals with MSC (1970): 20D05, 20G40, 20H30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14227-9
PII: S 0002-9904(1976)14227-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia